U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

My grandfather has been prescribed diabeta (glyburide)? anything to know?

1 doctor answer3 doctors weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
DIABETA-GLYBURIDE: Diabeta (glyburide) is a Glyburide generic name, it is used to treat type 2 diabetes along with diet and exercise.It brings the blood sugar down and can sometime cause hypoglycemia.If you skip a meal , exercise too long, drink alcohol, or are under stress.
Dr. Ralph Morgan Lewis
Family Medicine 38 years experience
it belongs to a family of diabetes meds called sulfonylureas, which are photosensitizers (so avoid prolonged sun exposure without protection) & can cause allergic reactions in people allergic to sulfa drugs.
May 28, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 28-year-old male asked:
2 doctor answers2 doctors weighed in
A 31-year-old member asked:
1 doctor answer1 doctor weighed in
A 46-year-old member asked:
1 doctor answer2 doctors weighed in
A 30-year-old female asked:
4 doctor answers6 doctors weighed in
A 36-year-old member asked:
2 doctor answers3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.